MathSciNet Relay Station
MathSciNet bibliographic data
MR360470 (50 #12920) 10D05 (32N15 22E55)
Arthur, James The Selberg trace formula for groups of $F$-rank one. Ann. of Math. (2) 100 (1974), 326–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement